# SDR CALA2016120901040

- Difficulty date: December 7, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 85,429 hours, 17,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5133
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BS 1180 AND LBL 45.50 HAS EVIDENCE OF SURFACE CORROSION REMOVED CORROSION, FOUND BEYOND LIMITS.  PERFORMED A REPAIR IAW SRM 53-00 -52, FIG 101, AND 53-00-52. REPAIR 3 FIG 201.
